American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49J05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Marino Belloni. Interpretation of Lavrentiev phenomenon by relaxation: the higher order case . Trans. Amer. Math. Soc. 347 (1995) 2011-2023. MR 1290714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Arrigo Cellina and Carlo Mariconda. The existence question in the calculus of variations: a density result . Proc. Amer. Math. Soc. 120 (1994) 1145-1150. MR 1174488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. H. Clarke. An indirect method in the calculus of variations . Trans. Amer. Math. Soc. 336 (1993) 655-673. MR 1118823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. J. McShane. Some existence theorems in the calculus of variations. III. Existence theorems for nonregular problems . Trans. Amer. Math. Soc. 45 (1939) 151-171. MR 1501985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. J. McShane. Some existence theorems in the calculus of variations. V. The isoperimetric problem in parametric form . Trans. Amer. Math. Soc. 45 (1939) 197-216. MR 1501987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. J. McShane. Some existence theorems in the calculus of variations. IV. Isoperimetric problems in non-parametric form . Trans. Amer. Math. Soc. 45 (1939) 173-196. MR 1501986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] E. J. McShane. Some existence theorems in the calculus of variations. II. Existence theorems for isoperimetric problems in the plane . Trans. Amer. Math. Soc. 44 (1938) 439-453. MR 1501976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. J. McShane. Some existence theorems in the calculus of variations. I. The Dresden corner condition . Trans. Amer. Math. Soc. 44 (1938) 429-438. MR 1501975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lawrence M. Graves. The existence of an extremum in problems of Mayer . Trans. Amer. Math. Soc. 39 (1936) 456-471. MR 1501857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David R. Davis. Integrals whose extremals are a given $2n$-parameter family of curves . Trans. Amer. Math. Soc. 33 (1931) 244-251. MR 1501588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. F. Roos. A general problem of minimizing an integral with discontinuous integrand . Trans. Amer. Math. Soc. 31 (1929) 58-70. MR 1501468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Thomas H. Rawles. The invariant integral and the inverse problem in the calculus of variations . Trans. Amer. Math. Soc. 30 (1928) 765-784. MR 1501457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. G. D. Richardson. A problem in the calculus of variations with an infinite number of auxiliary conditions . Trans. Amer. Math. Soc. 30 (1928) 155-189. MR 1501426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gillie A. Larew. The Hilbert integral and Mayer fields for the problem of Mayer in the calculus of variations . Trans. Amer. Math. Soc. 26 (1924) 61-67. MR 1501264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] E. J. Miles. The absolute minimum of a definite integral in a special field . Trans. Amer. Math. Soc. 13 (1912) 35-49. MR 1500903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Edward Kasner. Natural families of trajectories: conservative fields of force . Trans. Amer. Math. Soc. 10 (1909) 201-219. MR 1500834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Edward Kasner. Errata: ``Natural families of trajectories: conservative fields of force'' [Trans.\ Amer.\ Math.\ Soc. {\bf 10} (1909), no. 2, 201--219; 1500834] . Trans. Amer. Math. Soc. 10 (1909) 510. MR 1500486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Anthony Lispenard Underhill. Invariants of the function $F(x,y,x',y')$ in the calculus of variations . Trans. Amer. Math. Soc. 9 (1908) 316-338. MR 1500816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Oskar Bolza. Existence proof for a field of extremals tangent to a given curve . Trans. Amer. Math. Soc. 8 (1907) 399-404. MR 1500794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gilbert Ames Bliss. A new form of the simplest problem of the calculus of variations . Trans. Amer. Math. Soc. 8 (1907) 405-414. MR 1500795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gilbert Ames Bliss. Errata: ``A new form of the simplest problem of the calculus of variations'' [Trans.\ Amer.\ Math.\ Soc. {\bf 8} (1907), no. 3, 405--414; 1500795] . Trans. Amer. Math. Soc. 8 (1907) 536. MR 1500484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. Goursat. A simple proof of a theorem in the calculus of variations (extract from a letter to Mr.\ W. F. Osgood) . Trans. Amer. Math. Soc. 5 (1904) 110-112. MR 1500664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gilbert Ames Bliss. An existence theorem for a differential equation of the second order, with an application to the calculus of variations . Trans. Amer. Math. Soc. 5 (1904) 113-125. MR 1500665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Gilbert Ames Bliss. The second variation of a definite integral when one end-point is variable . Trans. Amer. Math. Soc. 3 (1902) 132-141. MR 1500591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Oskar Bolza. Proof of the sufficiency of Jacobi's condition for a permanent sign of the second variation in the so-called isoperimetric problems . Trans. Amer. Math. Soc. 3 (1902) 305-311. MR 1500602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] W. F. Osgood. Errata: ``On a fundamental property of a minimum in the calculus of variations and the proof of a theorem of Weierstrass's'' [Trans.\ Amer.\ Math.\ Soc. {\bf 2} (1901), no. 3, 273--295; 1500569] . Trans. Amer. Math. Soc. 3 (1902) 500. MR 1500450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] W. F. Osgood. On the existence of a minimum of the integral $\int\sp {x\sb 1}\sb {x\sb 0}F(x,y,y')dx$ when $x\sb 0$ and $x\sb 1$ are conjugate points, and the geodesics on an ellipsoid of revolution: a revision of a theorem of Kneser's . Trans. Amer. Math. Soc. 2 (1901) 166-182. MR 1500563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Oskar Bolza. New proof of a theorem of Osgood's in the calculus of variations . Trans. Amer. Math. Soc. 2 (1901) 422-427. MR 1500577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] W. F. Osgood. On a fundamental property of a minimum in the calculus of variations and the proof of a theorem of Weierstrass's . Trans. Amer. Math. Soc. 2 (1901) 273-295. MR 1500569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] W. F. Osgood. Errata: ``On a fundamental property of a minimum in the calculus of variations and the proof of a theorem of Weierstrass's'' [Trans.\ Amer.\ Math.\ Soc. {\bf 2} (1901), no. 3, 273--295; 1500569] . Trans. Amer. Math. Soc. 2 (1901) 486. MR 1500445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1